Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV med reactions
Jan 28, 2005

About 2 weeks ago I went to the hospital because I had caught a viral cold, with my cold I was having problems keeping my pills down, so now I seemed to have built some resistance to some of my meds. I am currently on Sustiva, Epivir, and tenofovir. I have been reacting to those meds really well. My viral load is undectable and my CD4 count is 450. I noticed after my hospital visits, which happened to be 2 of them all together. That I started getting really bad panic attacks, and with that I started getting really really blotchy on my chest and on my neck. I am currently and have been now for a week on a "pill holiday" due to my Dr. thinking that I need to relax with everything. I am wondering if the blotchiness is from anxeity, stress, or a haart med reaction. It also seems when I get my blotchiness it is usually when I am warm and the area around my heart feels like a burning sensation. I work out, I am in really good health, other than the hiv... I am just wondering what it could be, it is worrying me. Thank you. Melissa

Response from Dr. Henry

It would be unusual to develop symptoms like you describe from your HIV meds after doing well on them for a period of time. One has to exercise caution when stopping Sustiva due to concern about resistance developing due to the long time that drug stays in the system (often > 1 week with the other drugs are gone in 1-2 days). KH



Previous
DEBATING WHETHER TO SWITCH DRUG REGIMEN
Next
Big painful swollen gland after recreational drugs night

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement